MathSciNet Relay Station
MathSciNet bibliographic data
MR838598 93B07 (35L05 93C20)
Ho, Lop Fat Observabilité frontière de l'équation des ondes. [Boundary observability of the wave equation] C. R. Acad. Sci. Paris Sér. I Math. 302 (1986), no. 12, 443–446.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement